# SDR 97ZZZX2331

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N523FB
- Make and model: Hughes 500N
- Aircraft serial: LN003
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Pin
- Part number: 369A10053
- Condition: Failed
- Location: M/R Head
- Part time: 5,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R DAMPER PINS LOST EXPANSION CLAMP UP.  WILL NOT ADJUST TO HOLD DURING FLIGHT.
